# SDR C2XA08ON173

- Difficulty date: August 23, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: 14533413401
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 14,816 hours, 11,473 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0053 RNO FLIGHT CREW REPORTED AFTER LANDING IN RNO PAX DOOR DIFFICULT TO OPEN FROM INSIDE.  REPO ACFT 188 ONT RNO TO COVER FLIGHT 53 AND ROUTE MECHANICS AND PARTS TO REPAIR 549.  MX PERSONNEL ADJUSTED PAX DOOR INTERNAL HANDLE.  OPS CHECK SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.
